# SDR JBXA0000158

- Difficulty date: March 21, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N577ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7269
- Aircraft time: 3,364 hours, 3,023 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT GOING THRU 7000 FEET, RECEIVED PAX DOOR OUT HANDLE CAUTION MESSAGE.  PERFORMED OPERATIONAL CHECK OF PASSENGER DOOR IAW CRJ MM 52-70-04.  PERFORMED PSEU BITE CHECK OF DOOR IAW CRJ MM 32-80-00.  NO PROBLEMS NOTED.  CLEANED DOOR SWITCHES.
